# SDR JJBA20190521010

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 35,278 hours, 23,005 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 004
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 542 hours, 494 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOST PRESSURIZATION AT 30,000 FT IN AUTOMATIC MODE. AS DESCENDING TO 30,000 FEET AND AFTER LEVELING OFF, PRESSURIZATION BEGAN A SLOW CLIMB TO ABOUT 14,000 USING QRH DESCENDED TO 10,000 AND ALLOWED PILOT TO REGAIN PRESSURIZATION CONTROL USING MANUAL MODE. O2 MASKS DID NOT DEPLOY. INSPECTED BOTH PACKS FOR LEAK AND PERFORMED PRESSURIZATION TEST. OPS CHECK SAT ON MANUAL MODE BUT FAILED ON AUTO. R&R DIGITAL CONTROLLER. PERFORMED OPS CHECK OF AUTO PRESS CONTROL SYSTEM.
